# SDR CA150825013

- Difficulty date: August 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 654 hours
- Engine: Hnywl AS90711A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 1005751350
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP CARRIAGE ASSY DAMAGED BY REPETITIVELY CONTACTING RIVET TAILS.
